# SDR SWAA2022121375669

- Difficulty date: November 26, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS 887 BTW STRG 25R AND STRG 27L AFT CARGO COMPARTMENT 2022-651343 / [01] EVALUATED STRAP LOCATED BS 887 BTW STRG 25R AND STRG 27L AFT CARGO COMPARTMENT DUE NO FOUND ALLOWABLE DAMAGE LIMITS IN B737-700 SRM 53-00-53 MUST BE REPLACED MEASURE OF CORROSION ARE: L= 0.184? W= 0.161 DEPTH= 0.015?; TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: B20244934 DUE DATE: 04/SEP/23. REPLACED STRAP IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9; AND DWG 146A7500 SHEET 85 REV: A.;[02] EVALUATED STRAP LOCATED BS 887 BTW STRG 25R AND STRG 27L AFT CARGO COMPARTMENT DUE NO FOUND ALLOWABLE DAMAGE LIMITS IN B737-700 SRM 53-00-53 MUST BE REPLACED  MEASURE OF CORROSION ARE: L= 0.184? W= 0.161 DEPTH= 0.015?; TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: B20244934 DUE DATE: 04/SEP/23.  REPLACED STRAP IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9; AND DWG 146A7500 SHEET 85 REV: A. COMPLETED
